RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 461–464 (Mi dan23070)  

MATHEMATICS

Asymptotic solutions of the equation of motion for a non-linear oscillatory system having one degree of freedom and slowly varying parameters

G. E. Kuzmak


Full text: PDF file (538 kB)

Bibliographic databases:
Presented: А. А. Дородницын
Received: 10.01.1958

Citation: G. E. Kuzmak, “Asymptotic solutions of the equation of motion for a non-linear oscillatory system having one degree of freedom and slowly varying parameters”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 461–464

Citation in format AMSBIB
\Bibitem{Kuz58}
\by G.~E.~Kuzmak
\paper Asymptotic solutions of the equation of motion for a non-linear oscillatory system having one degree of freedom
and slowly varying parameters
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 461--464
\mathnet{http://mi.mathnet.ru/dan23070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0101357}
\zmath{https://zbmath.org/?q=an:0085.11003}


Linking options:
  • http://mi.mathnet.ru/eng/dan23070
  • http://mi.mathnet.ru/eng/dan/v120/i3/p461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019